Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Fluttering sensation in stomach, nausea, heaviness in abdomen. History of IBS. Cure?

Since Friday, my stomach has been feeling almost as if my bowels are just moving all over the place. Its almost a constant feeling, at times it can feel like a butterfly feeling too. I have been going to be bathroom, but i just dont know what this is. I also have IBS . Its just a feeling that wont go away and it sometimes can make me feel naseau and then when i eat i feel as though things are sitting right under my abs..
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

This might be related to your IBS. Sometimes bowel loops can go into hyper-peristaltic phase.There may be underlying bowel inflammation as well.

If there are no other symptoms except this then you can try symptomatic treatment with oral loperamide (Imodium) .This may help reducing intestinal motility and give symptomatic relief.


Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor